References

  1. Voloshyn H.A., Maslyuchenko V.K. On sequential closure of polynomials in the space of separately continuous functions. In: Proc. of the Sci. Conf. "Algebra, Topology, Analysis, Stochastics", Mykulychyn, Ukraine, September 20-23, 2012, Ivano-Frankivsk, 2012, 3-5. (in Ukrainian)
  2. Engelking P. General Topology. Mir, Moskow, 1986. (in Russian)
  3. Maslyuchenko V., Voloshyn H. Closure of the set of polynomials in the space of separately continuous functions. In: Proc. of the Intern. Conf. dedicated to the 120th anniversary of S. Banach, Lviv, Ukraine, September 17-21, 2012, Lviv, 2012, 97.
  4. Maslyuchenko V.K. First types of topological vector spaces. Ruta, Chernivtsi, 2002. (in Ukrainian)

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.